MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTR33, 11X100 KII OPT ZTHR 6/BX; GCJ

APPLIED MEDICAL RESOURCES CTR33, 11X100 KII OPT ZTHR 6/BX; GCJ
Model Number CTR33
Medical Device Problem Codes Material Fragmentation (1261); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device is anticipated to return for evaluation.A follow-up report will be sent upon completion of the investigation.
 
Event or Problem Description
Procedure performed: laparoscopic adrenalectomy.Event description: air seal part inside of the handle was separated from the trocar into patience abdominal cavity during the surgery.Luckily it was detected by surgeon and taken out from the patient body.Additional information was received via email from country manager, 7-jan-2019: it seems torn parts fall into patient's abdominal cavity and luckily surgeon identifies parts and removed safely.The fall parts are both white and black.Additional information was received via email from country manager, 7-jan-2019: the incident happened once.Surgeon is just comparing what is normal one and tried to show what happened.He asked nurse to open a new device.Intervention: detected by surgeon and taken out from the patient body.Patient status: normal.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation along with a rubber fragment and the shield, a clear plastic internal component of seal.Visual inspection confirmed the complainant's experience of seal component separation.The rubber fragment completed the missing portion of the septum, a rubber component of the seal.Based on the condition of the returned unit and the description of the event, it is likely that the reported event was caused by non-axial insertion or removal of asymmetrical instrument through the trocar.Applied medical¿s instructions for use states that, "extra care should be used when inserting angular and asymmetrical instruments, such as 'j' hooks and clip appliers.All instruments should be centered axially when inserted through the seal to prevent tearing." applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.
 
Event or Problem Description
Procedure performed: laparoscopic adrenalectomy.Event description: air seal part inside of the handle was separated from the trocar into patience abdominal cavity during the surgery.Luckily it was detected by surgeon and taken out from the patient body.Additional information was received via email from country manager, 7jan2019 it seems torn parts fall into patient' abdominal cavity and luckily surgeon identifies parts and removed safely.The fall parts are both white and black.Additional information was received via email from country manager, 7jan2019 the incident happened once.Surgeon is just comparing what is normal one and tried to show what happened.He asked nurse to open a new device.Intervention: detected by surgeon and taken out from the patient body.Patient status: normal.

Brand Name
CTR33, 11X100 KII OPT ZTHR 6/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key8267988
Report Number2027111-2019-00325
Device Sequence Number2370286
Product Code GCJ
UDI-Device Identifier00607915124236
UDI-Public(01)00607915124236(17)210410(30)01(10)1321587
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K060096
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/10/2021
Device Model NumberCTR33
Device Catalogue Number101219801
Device Lot Number1321587
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/04/2019
Supplement Date Received by Manufacturer01/04/2019
Initial Report FDA Received Date01/22/2019
Supplement Report FDA Received Date03/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1